# SDR HNAA2011111000374

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320701115
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD SEAT TRACK AT STA X330.00.  BLENDED AREA.  FOUND TO BE OUT OF LIMITS IAW RD8-53-1339.  R & R SEAT TRACK IAW DWG 85320490
